Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 157, NWS Cleveland, OH

August 4, 2012Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 4, 2012, 11:44 PM EDT for Wayne County, Ohio. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2012, 11:44 PM EDT (03:44 UTC)
Expired
Aug 5, 2012, 12:45 AM EDT
In force
61 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Wayne County, OH

The radar

The Cleveland radar (KCLE), 71 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 3.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 903 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
903 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WUUS51 KCLE 050344
SVRCLE
OHC169-050445-
/O.NEW.KCLE.SV.W.0157.120805T0344Z-120805T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1144 PM EDT SAT AUG 4 2012

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 1245 AM EDT

* AT 1142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES WEST OF WEST SALEM TO 17 MILES WEST OF SHREVE TO 27
  MILES SOUTHWEST OF SHREVE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOOSTER...
  SHREVE...
  RITTMAN...
  WEST SALEM...
  CRESTON...
  ORRVILLE...
  DOYLESTOWN...
  DALTON...
  MOUNT EATON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4067 8212 4099 8212 4098 8165 4067 8165
      4066 8189
TIME...MOT...LOC 0344Z 269DEG 21KT 4098 8226 4076 8231
          4052 8247

$$

LOMBARDY
2 follow-up statements
241 
WWUS51 KCLE 050417 RRA
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1217 AM EDT SUN AUG 5 2012

OHC169-050445-
/O.CON.KCLE.SV.W.0157.000000T0000Z-120805T0445Z/
WAYNE OH-
1217 AM EDT SUN AUG 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR WAYNE COUNTY...

AT 1212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RITTMAN TO WOOSTER TO SHREVE...MOVING EAST AT 25 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MARSHALLVILLE...APPLE CREEK...ORRVILLE...FREDERICKSBURG...DALTON AND
MOUNT EATON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR NORTHWESTERN OHIO.

&&

LAT...LON 4067 8193 4067 8212 4086 8212 4099 8191
      4098 8165 4067 8165 4067 8188 4066 8192
TIME...MOT...LOC 0418Z 269DEG 21KT 4098 8172 4079 8190
          4064 8203

$$

JMAYERS
852 
WWUS51 KCLE 050445
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1245 AM EDT SUN AUG 5 2012

OHC169-050455-
/O.EXP.KCLE.SV.W.0157.000000T0000Z-120805T0445Z/
WAYNE OH-
1245 AM EDT SUN AUG 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY EXPIRES AT 1245
AM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA...HOWEVER MODERATE TO BRIEFLY HEAVY RAIN IS STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4067 8193 4067 8212 4086 8212 4099 8191
      4098 8165 4067 8165 4067 8188 4066 8192
TIME...MOT...LOC 0417Z 269DEG 21KT 4098 8173 4079 8191
          4064 8204

$$

MULLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 11:36 PM EDT, 8 minutes earlier.

Area forecast discussion, Aug 4, 11:36 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1136 PM EDT SAT AUG 4 2012

.SYNOPSIS...
A STRONG COLD FRONT FROM THE MISSISSIPPI VALLEY WILL SWEEP ACROSS
THE AREA ON SUNDAY. HIGH PRESSURE WILL MOVE ACROSS THE AREA ON
MONDAY. THE NEXT WEEK COLD FRONT WILL CROSS THE AREA ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
LATEST UPDATE TO CLEAR LUCAS WOOD AND HANCOCK FROM THE WATCH.
WE ARE WATCHING CONVECTION OVER ST. LOUIS. LATEST HRRR MODELS
SHOWS THIS ACTIVITY MOVING NORTHEAST INTO THE FORECAST AREA BY 14Z
IN THE MORNING.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE INITIAL BATCH OF SHOWERS/STORMS WILL TRY TO MOVE EAST OF THE
AREA SUNDAY MORNING BUT ADDITIONAL LINES OF SHOWERS AND STORMS WILL
DEVELOP...THE LAST BATCH BEING WITH THE COLD FRONT. DRIER
AIR/SUBSIDENCE WILL INCREASE FROM WEST TO EAST DURING THE AFTERNOON
AS THE FRONT CROSSES THE AREA AND TOLEDO WILL LIKELY HAVE A DECENT
AFTERNOON WITH A BREEZY WEST WIND AND FALLING DEW POINTS. IT WILL
TAKE UNTIL SUNDAY LATE AFTERNOON/EARLY EVENING TO GET MOST OF THE
SHOWERS EAST OF THE FORECAST AREA. A FEW LAKE EFFECT/ENHANCED
SHOWERS MIGHT LINGER ACROSS THE SNOWBELT COUNTIES OF EXTREME NE
OH/NW PA THROUGH MONDAY MORNING AS THE THERMAL TROUGH ALOFT PASSES
OVER THE AREA. 850 MB TEMPERATURES ARE PROGGED TO DROP TO 10C.

HIGH PRESSURE WILL BUILD IN FROM THE WEST ON MONDAY AND IT WILL BE
MUCH COOLER WITH HIGHS IN THE 70S TO LOWER 80S AND LOW DEW POINTS.
THE RETURN SOUTH TO SOUTHWEST FLOW WILL DEVELOP ON TUESDAY AND HIGH
TEMPERATURES WILL RECOVER A COUPLE OF CATEGORIES AND IT WILL REACH
THE MID TO UPPER 80S IN TOLEDO. THE NEXT COLD FRONT WILL BEGIN TO
DROP SOUTH ACROSS THE GREAT LAKES.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE OVERALL PATTERN FOR THE EXTENDED WILL BE A TROUGH OVER THE
CENTRAL GREAT LAKES REGION. A FEW PIECES OF ENERGY ASSOCIATED WITH
WEAK COLD FRONTS WILL BREAK-OFF FROM TIME-TO-TIME AND BRING A CHANCE
OF SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA POSSIBLY WEDNESDAY
AND AGAIN ON FRIDAY.

FOR TEMPERATURES...WEDNESDAY WILL PROBABLY BE THE WARMEST DAY OF THE
EXTENDED PERIOD WITH HIGHS IN THE LOWER TO MID 80S. HIGHS BY FRIDAY
INTO SATURDAY SHOULD BE A BIT COOLER WITH HIGHS GENERALLY IN THE 70S
TO LOWER 80S.

&&

.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
MOISTURE VALUES WILL CONTINUE TO INCREASE THIS AFTERNOON
AS THE SOUTHERLY FLOW INCREASES IN ADVANCE OF AN APPROACHING
COLD FRONT SLATED TO SWEEP ACROSS OHIO SUNDAY AFTERNOON.
DUE TO THE INCREASED MOISTURE ESPECIALLY KMFD AND SOUTH THERE MAY
BE A FEW SHOWERS/THUNDERSTORMS THAT COULD CLIP THAT AREA.

FOR TONIGHT LOOK FOR A BETTER CHANCE OF THUNDERSTORMS...PROBABLY
AFTER 06Z. THESE THUNDERSTORMS WILL LIKELY DEVELOP OVER MICHIGAN
SOUTHWARD INTO ILLINOIS AND COULD BRING SOME GUSTY WINDS.

.OUTLOOK...NON VFR SUNDAY IN SHOWERS/THUNDERSTORMS.

&&

.MARINE...
SOUTHERLY WINDS WILL INCREASE THIS AFTERNOON AND BECOME A BIT GUSTY
DURING THE OVERNIGHT HOURS. WITH THE SOUTHWEST WINDS GETTING
STRONGER LOOK FOR THE WAVES TO BUILD ACROSS THE OPEN WATERS OF
LAKE ERIE.

AN ACTIVE COLD FRONT MOVES INTO THE LAKE ON SUNDAY RESULTING IN
STRONGER WINDS AND WAVES DURING THE DAY ON SUNDAY. SOUTHWEST WINDS
WILL BECOME WEST THEN NORTHWEST AFTER FRONTAL PASSAGE. THE MOVEMENT
OF THIS FRONTAL SYSTEM WILL RESULT IN A SMALL CRAFT ADVISORY BEING
POSTED ON SUNDAY...BEGINNING AT 14Z.

HIGH PRESSURE WILL BUILD SOUTHEAST ON MONDAY WITH NORTHERLY WINDS
SHIFTING TO WEST AND SOUTHWEST BY TUESDAY. THE NEXT WEAK COLD FRONT
MAY ARRIVE ON WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM SUNDAY TO 4 AM EDT MONDAY FOR
     LEZ142>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...LOMBARDY
SHORT TERM...KOSARIK
LONG TERM...BC
AVIATION...BC
MARINE...BC
Hazardous weather outlook, Aug 4, 5:13 AM EDT, 18 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
513 AM EDT SAT AUG 4 2012

OHZ003-006>009-017>019-027-028-036-050915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-
513 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS AFTER
MIDNIGHT SATURDAY NIGHT INTO SUNDAY MORNING. THE MAIN THREAT WILL
BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
THROUGH SUNDAY MORNING. AGAIN...THE MAIN THREATS WILL BE DAMAGING
WINDS. THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH BY EARLY
SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-OHZ010>014-020>023-029>033-037-038-047-089-
PAZ001>003-050915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
513 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

CONVECTIVE OUTFLOW BOUNDARIES AND A COLD FRONT WILL DRIFT ACROSS
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA ON SUNDAY. THIS WILL
ALLOW FOR THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH THE FRONT
NEAR THE AREA SUNDAY MORNING...ANY CHANGES IN TIMING OF THE FRONT
LOCATION SUNDAY MORNING WILL IMPACT THE SEVERE WEATHER POTENTIAL
IN THE AREA THROUGH THE REMAINDER OF THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-050915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
513 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS AFTER
MIDNIGHT SATURDAY NIGHT INTO SUNDAY MORNING. THE MAIN THREAT WILL
BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
THROUGH SUNDAY MORNING. AGAIN...THE MAIN THREATS WILL BE DAMAGING
WINDS. THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH BY EARLY
SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 4, 6:51 PM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
651 PM EDT SAT AUG 4 2012

OHZ003-006>009-017-018-027-028-036-037-042315-
CRAWFORD-ERIE-HANCOCK-LUCAS-MARION-MORROW-OTTAWA-SANDUSKY-SENECA-
WOOD-WYANDOT-
651 PM EDT SAT AUG 4 2012

...SPECIAL WEATHER STATEMENT FOR HANCOCK...LUCAS...MARION...OTTAWA...
SANDUSKY...SENECA...WESTERN CRAWFORD...WESTERN ERIE...WESTERN
MORROW...WOOD AND WYANDOT COUNTIES UNTIL 715 PM EDT...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 55 MILES SOUTHWEST
OF BOWLING GREEN...35 MILES SOUTHWEST OF DESHLER TO 22 MILES
SOUTHWEST OF ADA TO 36 MILES SOUTHWEST OF KENTON...MOVING EAST AT 30
MPH.

PEOPLE IN CRAWFORD...ERIE...HANCOCK...LUCAS...MARION...MORROW...
OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

THERE IS THE POSSIBILITY FOR STRONG GUSTY WINDS WITH THE
THUNDERSTORMS AS THEY APPROACH THE AREA.

LOMBARDY
Local storm report, Aug 4, 8:33 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
833 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     1 E OAK HARBOR          41.51N 83.13W
08/04/2012  E60 MPH          OTTAWA             OH   TRAINED SPOTTER

&&

LOMBARDY
Local storm report, Aug 4, 8:51 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
851 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     PEMBERVILLE             41.41N 83.46W
08/04/2012                   WOOD               OH   LAW ENFORCEMENT

            DOWNED TREES AND POWER POLES COUNTYWIDE.

&&

LOMBARDY
Local storm report, Aug 4, 10:17 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1017 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     MAUMEE                  41.57N 83.65W
08/04/2012                   LUCAS              OH   TRAINED SPOTTER

            LARGE TREE UPROOTED AND FELL ON A HOUSE.

1000 PM     TSTM WND GST     TOLEDO                  41.66N 83.58W
08/04/2012  E70 MPH          LUCAS              OH   BROADCAST MEDIA

1000 PM     TSTM WND DMG     HOLLAND                 41.62N 83.71W
08/04/2012                   LUCAS              OH   TRAINED SPOTTER

            TELEPHONE POLES DOWN.

0945 PM     TSTM WND DMG     HOLLAND                 41.62N 83.71W
08/04/2012                   LUCAS              OH   TRAINED SPOTTER

            LARGE TREE BRANCH DOWN.

1005 PM     TSTM WND DMG     HOLLAND                 41.62N 83.71W
08/04/2012                   LUCAS              OH   TRAINED SPOTTER

            TELEPHONE POLES DOWN.

&&

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:09 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky55 min
Aug 4, 8:22 PM EDTSpecial Marine WarningCLE113 min
Aug 4, 9:19 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood71 min
Aug 4, 10:00 PM EDTSpecial Marine WarningCLE2 hr
Aug 4, 10:04 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Seneca, Wyandot71 min
Aug 4, 10:37 PM EDTSevere Thunderstorm WarningCLEMarion53 min
Aug 4, 10:43 PM EDTSevere Thunderstorm WarningCLECrawford, Erie, Huron62 min
Aug 4, 11:30 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina40 min
Aug 4, 11:50 PM EDTSpecial Marine WarningCLE100 min
Aug 4, 11:51 PM EDTSevere Thunderstorm WarningCLECuyahoga22 min
Aug 4, 11:56 PM EDTSevere Thunderstorm WarningCLEKnox47 min
Aug 5, 11:19 AM EDTSpecial Marine WarningCLE86 min
Aug 5, 2:42 PM EDTTornado WarningCLETrumbull18 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.